MathSciNet Relay Station
MathSciNet bibliographic data
MR1622781 (2000c:16046) 16W30
Beattie, M.; Dăscălescu, S.; Grünenfelder, L. On pointed Hopf algebras of dimension $p\sp n$. Proc. Amer. Math. Soc. 128 (2000), no. 2, 361–367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement